Differentiability and analyticity of topological entropy for Anosov and geodesic flows

A. Katok, G. Knieper, M. Pollicott, H. Weiss

Research output: Contribution to journalArticlepeer-review

61 Scopus citations

Abstract

In this paper we investigate the regularity of the topological entropy htop for Ck perturbations of Anosov flows. We show that the topological entropy varies (almost) as smoothly as the perturbation. The results in this paper, along with several related results, have been announced in [KKPW].

Original languageEnglish (US)
Pages (from-to)581-597
Number of pages17
JournalInventiones Mathematicae
Volume98
Issue number3
DOIs
StatePublished - Oct 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Differentiability and analyticity of topological entropy for Anosov and geodesic flows'. Together they form a unique fingerprint.

Cite this